# SDR SWAA010756

- Difficulty date: March 13, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 47,730 hours, 38,168 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NR 1 L/E SLAT SKIN CRACKED AT AFT ROW OF FASTENERS, INBD OF OUTBD AUX TRACK.  REPAIRED SKIN PER SRM.
